MathSciNet Relay Station
MathSciNet bibliographic data
MR1985694 (2004f:33008) 33C10 (33F05 65D20)
Gil, Amparo; Segura, Javier; Temme, Nico M. Computation of the modified Bessel function of the third kind of imaginary orders: uniform Airy-type asymptotic expansion. Proceedings of the Sixth International Symposium on Orthogonal Polynomials, Special Functions and their Applications (Rome, 2001). J. Comput. Appl. Math. 153 (2003), no. 1-2, 225–234.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement